Previous |  Up |  Next


Title: A note on the existence of more than one solution for asymptotically linear equations (English)
Author: Podolak, Esther
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 18
Issue: 1
Year: 1977
Pages: 59-64
Category: math
MSC: 47H15
MSC: 47J05
idZBL: Zbl 0347.47036
idMR: MR0454761
Date available: 2008-06-05T20:53:28Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] S. FUČÍK: Further remark on a theorem by E. M. Landesman and A. C. Lazer.Comment. Math. Univ. Carolinae 15 (1974), 259-271. MR 0348260
Reference: [2] S. FUČÍK: Nonlinear equations with noninvertible linear part.Czech. Math. J. 24 (1974), 467-495. MR 0348568
Reference: [3] E. N. DANCER: On the Dirichlet problem for weakly nonlinear elliptic partial differential equations.(to appear).
Reference: [4] J. MAWHIN: The solvability of some operator equations with a quasi-bounded nonlinearity in normed spaces.J. Math. Anal. Appl. 45 (1974), 455-467. Zbl 0307.47060, MR 0333865
Reference: [5] J. MAWHIN: Periodic solutions of some vector retarded functional differential equations.J. Math. Anal. Appl. 45 (1974), 588-603. Zbl 0275.34070, MR 0333400


Files Size Format View
CommentatMathUnivCarol_018-1977-1_5.pdf 428.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo